ON THE PRODUCT OF MAPPING RADII FOR A SYSTEM OF NON-OVERLAPPING DOMAINS

;

数学学报 ›› 1953, Vol. 3 ›› Issue (1) : 4-7.

PDF(104 KB)
PDF(104 KB)
数学学报 ›› 1953, Vol. 3 ›› Issue (1) : 4-7. DOI: 10.12386/A1953sxxb0002
论文

ON THE PRODUCT OF MAPPING RADII FOR A SYSTEM OF NON-OVERLAPPING DOMAINS

    ;
作者信息 +

ON THE PRODUCT OF MAPPING RADII FOR A SYSTEM OF NON-OVERLAPPING DOMAINS

    SHAH TAO-SHING
Author information +
文章历史 +

摘要

<正> 1.Let α_1,α_2,……,α_n be n distinct finite points in z-plane.Let z=fk(ζ)(k=1,2,……,n)be n functions regular and schlicht in |ζ|<1 such thatfk(0)=α_k(k=1,2,……,n).Let B_k be the image of |ζ|<1 on z-plane bythe relation z=fk(ζ).Suppose that any two B_k have no inner point in

引用本文

导出引用
;. ON THE PRODUCT OF MAPPING RADII FOR A SYSTEM OF NON-OVERLAPPING DOMAINS. 数学学报, 1953, 3(1): 4-7 https://doi.org/10.12386/A1953sxxb0002
SHAH TAO-SHING. ON THE PRODUCT OF MAPPING RADII FOR A SYSTEM OF NON-OVERLAPPING DOMAINS. Acta Mathematica Sinica, Chinese Series, 1953, 3(1): 4-7 https://doi.org/10.12386/A1953sxxb0002
PDF(104 KB)

Accesses

Citation

Detail

段落导航
相关文章

/